MAUDE Adverse Event Report: ARTHREX, INC. MINIMALLY INVASIVE GRAFT HARVESTER, OPEN; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MINIMALLY INVASIVE GRAFT HARVESTER, OPEN; ORTHOPEDIC MANUAL SURG INSTR
Model Number MINIMALLY INVASIVE GRAFT HARVESTER, OPEN
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation was confirmed.Event description: it was reported that the device is blunt.The reported event was confirmed as the visual evaluation revealed that the cutting edge is damaged.The most likely cause is attributed to misuse due to user error.Recommended care and handling of the instrument includes handling with care.
 
Event or Problem Description
It was reported that the device is blunt.There was no harm or adverse event for patient, operator or third party reported.No further information received.

Brand Name
MINIMALLY INVASIVE GRAFT HARVESTER, OPEN
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19562026
Report Number1220246-2024-06002
Device Sequence Number15347071
Product Code MDM
UDI-Device Identifier00888867006928
UDI-Public00888867006928
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINIMALLY INVASIVE GRAFT HARVESTER, OPEN
Device Catalogue NumberAR-1278PL
Device Lot Number04512228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown